# SDR AWXA200200026

- Difficulty date: January 3, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 53,167 hours, 32,609 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6555074
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - "C" - DURING C-17 CHECK A CRACK WAS FOUND ON THE F/O'S SLIDING WINDOW FWD POST UPPER CORNER BS 220. MAINTENANCE CUTOUT THE DAMAGED AREA OF CRACKED SKIN AT THE F/O'S SLIDING WINDOW AND PERFORMED HFEC INSPECTION TO CONFIRM CRACK WAS CONTAINED. FABRICATED -2 FILLER AND -1 DOUBLER AND INSTALLED REPAIRS AT BS 220 IAW B737-300 SRM 53-10-01, FIG 210, PG 231-234.
